OBJECTIVES: Immune checkpoints inhibitors (ICI) represent a new therapy option for the treatment of several advanced tumors. However, this therapy has been linked to a spectrum of ICI related autoimmune (AI) adverse events. Some may be life threatening and their diagnosis is tricky. The aim of our study was to describe various imaging appearances of ICI related secondary hypophysitis and other coincidental AI diseases. MATERIAL AND METHODS: We included 28 patients (19 females, 9 men, mean aged 58±13 years), who were consecutively treated mostly for advanced stage melanoma by different ICI. All their CT/MRI records and clinical data were reviewed. RESULTS: We found 5 (18%) cases of endocrinology proven secondary hypophysitis; 2 cases of panhypopituitarism and 3 cases of central hypocortisolism. Four cases were MRI positive, 1 case was MRI negative. Three cases were accompanied by other AI diseases: 1 by hemorrhagic colitis and mesenterial lymphadenitis, 1 by AI pancreatitis and 1 by pneumonitis. On MRI pituitary gland was swollen in 3 cases, twice enhanced non-homogenously, once homogenously; infundibular enlargement was present in 2 cases. Those 3 cases reacted to glucocorticoid therapy by hypophyseal shrinkage. In 1 case of MRI positive hypophysitis, the pituitary gland was not enlarged, slightly nonhomogeneous with peripheral contour enhancement; no reaction to glucocorticoids was mentioned. CONCLUSION: Secondary hypophysitis is probably more common ICI related adverse event than reported in the literature. Its MRI appearance is variable. Most of our cases were in coincidence with other AI ICI related events that affected their clinical manifestations.